# SDR DALA2015051503362

- Difficulty date: May 14, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 64,167 hours, 18,489 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 1711-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON PRESSURE DECK SURFACE FROM STA 1720-STA-1711 BETWEEN LBL 34 TO BL 0.  R & R MAIN CABIN WEB FROM BS 1681 TO BS1750, LBL 55 TO RBL 55, PN 14N5318-11, PO 710TA-00340 IAW SRM 51-40-02 & DWG NR 146N5300, REV E.
